Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6425 Publications


1989 | Journal Article | IST-REx-ID: 4084
H. Edelsbrunner, G. Rote, and E. Welzl, “Testing the necklace condition for shortest tours and optimal factors in the plane,” Theoretical Computer Science, vol. 66, no. 2. Elsevier, pp. 157–180, 1989.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4085
H. Edelsbrunner, “An acyclicity theorem for cell complexes in d dimension,” presented at the SCG: Symposium on Computational Geometry, 1989, pp. 145–151.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4086
H. Edelsbrunner, “The upper envelope of piecewise linear functions: Tight bounds on the number of faces ,” Discrete & Computational Geometry, vol. 4, no. 4. Springer, pp. 337–343, 1989.
View | DOI
 

1989 | Conference Paper | IST-REx-ID: 4087
H. Edelsbrunner, F. Preparata, and D. West, “Tetrahedrizing point sets in three dimensions,” presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, 1989, vol. 358, pp. 315–331.
View | DOI
 

1989 | Journal Article | IST-REx-ID: 4088
H. Edelsbrunner et al., “Implicitly representing arrangements of lines or segments,” Discrete & Computational Geometry, vol. 4, no. 1. Springer, pp. 433–466, 1989.
View | DOI
 

Search

Filter Publications